Feb 18, 2008
I've been positive for almost 2 years, My CD4 is around 650 and my viral load is now undectable, I am taking 1 Kivexa and 3 Rayetaz per day, I am always feeling nauseous (especially in the mornings) and I've noticed that my overall appetite has changed, I've tried to alter my diet but alas no luck, I've had 3 major bouts with pnemounia in the last 2 years and I catch a cold when someone whispers, I am a 41 year old male and a smoker, I was wondering if you had any suggestions re: the above side effects.
Response from Dr. Wohl
The nausea may be coming from the HIV meds and there may be other options depending on your history. I would discuss this with your doc. If a change is not desired, then trying various anti-nausea medications may do the trick.
The colds and pneumonia suggest a problem with your immune function despite a good CD4 cell count. The smoking may be the culprit. Stopping smoking should be your number one priority. In the US there is a new medication called Chantix that is working well for my patients. Regardless, you should cut down by 50% then try to quit.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Black Spots A Sign Of AIDS?
- Is Rectal Bleeding A Sign Of Acute HIV Infection?
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Dizziness After Having Sex During Period Worried I Have HIV
- Itchy Red Spots After Sex With Stripper Sign Of HIV AIDS
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.